# SDR RAAA00B2021

- Difficulty date: May 17, 2000
- Submitted: May 18, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- Aircraft time: 60,785 hours, 42,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100212
- Part serial: 1524
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 CHECK, FOUND LIGHT CASE BROKEN.  REPLACED EXIT ID ASSEMBLY AND OPS CHECK PER RAA FORM RM-2.
